Communications in Partial Differential Equations · 1993 · 190 citations · 12 references
Natural SciencesMathematicsDifferential EquationsPartial Differential EquationsElliptic Partial Differential EquationsNonlinear Partial Differential EquationsParabolic Partial Differential Equations
(1993). Radial symmetry of positive solutions of nonlinear elliptic equations in Rn. Communications in Partial Differential Equations: Vol. 18, No. 5-6, pp. 1043-1054.
12
Stéphane Crépey, Olivier Guéant, David Hobson et al. · HAL (Le Centre pour la Communication Scientifique Directe) · 2011 · 10.2K citations